I am starting to develop chronic muscle pains in my legs just like I did for Sucralfate and other proton pump drugs. Once I stop taking them, the pain slowly subsides. My doc said I should not have that problem with Famotidine. Is he wrong? The pain in the legs is worse than the GERD.
David of OK, I think you should call your doctor and let him or her know your problems are back here is what is in the rare part of the info of side effects..(((muscle cramps
muscle stiffness))))) ME AGAIN so looks like they are going to have to try something else again You could always try the weaker ones over the counter and see if they give you any relief or ask the doctor if there is something you can take to offset the leg cramps.Sorry I can't be of more help. Have you tried different antacids before meals to see if it lessons the effect of the GERD. looks like this class of drugs is not for you. Or ask the doctor about trying 1/2 the pill and see if it well lesson the side effects have a good evening and hope this answers your question. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2009 • 1 answer
Posted 15 Jan 2013 • 2 answers
Posted 25 Feb 2013 • 7 answers
Posted 24 Jan 2015 • 1 answer
I have taken sucralfate for ten days now but feel no relief from my gastritis pain in fact it seems?
Posted 18 Jun 2016 • 0 answers